# SDR SWAA2022020185116

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB; FWD SPAR; LWR SLIDING SEAL HAS 2 CRACKS AT FWD ATTACH FTGS. / RH HORIZ SPAR LWR SLIDING SEAL HAS 2 CRACKS AT FWD EDGE REPLACED LOWER SLIDING SEAL DURING ACO 8454-53 SLIDING SEAL TRACK MODIFICATION IAW ACO 8454-53 STEP 7K
